Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have crawly itchy sensation in body, sore stomach, muscle spasms and headache. Cause?

I am an 18 year old female studying at university. I have been feeling really faint and weak... I've been getting awkward tingling creepy crawly itchy sensations all over my body... I have been getting a sore stomach, muscle spasms, a headache that fades in and out (goes really bad to barely noticeable), and I've been sleeping about 14 hours a day when I used to be fine with 8 hours of sleep. What's wrong with me? I've been trying to eat healthy, I've been exercising... I even dropped one of my university units to make sure I had time to look after my health.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, you are having delusions of parasitosis... Also known as Ekbom syndrome ... Antipsychotics.. Resperidone,olanzapine, pimozide should be tried.. But under supervision of either dermatologist or psychiatrist.. Ok..
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor